# SDR USAA20100924SB148

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - THE L2 SLIDE CAME LOOSE FROM THE BUSSLE.  MAINTENANCE RE-INSTALLED THE SLIDE PER AMM 25-61-35.
